Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The domain covered by a typically-real function


Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 64 (1977), 233-237
MSC: Primary 30A76
MathSciNet review: 0444956
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find the largest possible domain that is covered by $ f(E)$ for every typically-real function $ f(z)$. In the process we obtain a set of universal typically-real functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A76

Retrieve articles in all journals with MSC: 30A76


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0444956-7
PII: S 0002-9939(1977)0444956-7
Article copyright: © Copyright 1977 American Mathematical Society